# SDR AALA201902089006

- Difficulty date: January 14, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Aircraft: N167US
- Make and model: Airbus A321-211
- Aircraft serial: 1442
- Aircraft time: 60,178 hours, 22,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347218920200
- Condition: Corroded
- Location: Frames 68-69
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE AFT GALLEY FLOOR SUPPORT BETWEEN FRAMES 68 AND 69 AT -Y1162. REPLACED FLOOR SUPPORT  IAW SRM 51-72-11.
